# SDR CA120228007

- Difficulty date: February 10, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Aerosp ATR 42-300
- Engine: Pwa PW121
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Fire
- Location: Unknown
- Stage of operation: UK
- How discovered: O
- Nature of condition: A
- Precautionary procedure: F

## Discrepancy

(CAN) DURING AN UNKNOWN PHASE OF FLIGHT, A FIRE OCCURRED FOR WHICH THE PILOT DISCHARGED THE FIRE BOTTLES.
